# SDR QXEA200602012

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,477 hours, 28,135 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2211 ON TAXI IN PASSENGER AT SEAT 4A REPORTED SMELLING SMOKE AFTER LANDING THE PASSENGER MADE NO OTHER COMMENT AND NO OTHER PASSENGER OR CREW MEMBERS SMELLS ANY SMOKE. MAINTENANCE LOWERED PSU AT 4A, PERFORMED GVI OF INTERIOR OF PSU PANEL, ELECTRICAL AND MECHANICAL CONNECTIONS. NO DEFECTS NOTED. REINSTALLED PSU AND PERFORMED FVI OF SIDEWALL AND OVERHEAD LIGHTS. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
